Can someone PLEASE describe

Discussion in 'Fibromyalgia Main Forum' started by springlakeorphan, Dec 23, 2006.

  1. springlakeorphan

    springlakeorphan New Member

    a nervous breakdown? I am loosing it. By "it" I mean all control. My mind is playing games and I need to go home now because I don't want to play! I am jumpy, confused, forgetful, depressed (crying) and in a great deal of pain.
    I feel lost in my own home. My hands are shaky and I seem to have lost my grip...in my hands and on reality. Is this the beginning of a breakdown or just xmas stress? I am really scared. Any help??Advise?? Thanks, Mary
  2. sixtyslady

    sixtyslady Member

    i HAVE FELT LIKE THAT BEFORE.just try to relax and sit down and take some good cleanseing breaths.I will say a prayer for you that God will take you under is wing and give you comfort and peace of mind.
    the fact that you relaize that your feeling out of sorts is proof that your not having a breakdown, but your probably very stressed so let go and let God take over.hugs sixtyslady
  3. musikmaker

    musikmaker New Member

    Just XMAS stress? It very well could be if you are pushing yourself beyond your normal routine. If I compare this to my own dealings it seems you are having an anxiety attack.

    Lots of company coming? Worrying about cooking, shopping? Not sleeping? Anything like this can build up and cause anxiety.

    Try some calming music, focused slow deep breathing, a glass of wine. Any trick you might having for slowing your mind and body down.

    I take paxil to keep this type of episode under control.
  4. springlakeorphan

    springlakeorphan New Member

    Thank you SO MUCH for the reminder to just let God handle it. I will try and calm down but I honestly belive there is more going on in my body and mind. Thanks for your prayers. Merry Christmas! Mary
  5. springlakeorphan

    springlakeorphan New Member

    It feels like one constant anxiety attack that has been going on for about a week.My body is so worn out and there's so much to do......I can't seem to get half the things done that I used to.I get so overwhelmed and then cry because I feel like a failure. Never really been a crier, so this has me on alert. Hopefully things will settle down soon. Thanks for caring. I have heard good things about paxil. Will mention it to my Dr. Have a wonderful holiday! Mary
  6. gidgetsmom

    gidgetsmom New Member

    I'm so sorry you feel this way at Christmas!

    Have you had this before or is just lasting longer this time?

    I get so bad from shopping, work, family get-togethers Thanksgiving thru Christmas that my family doc even gives me refills on my lorazepam!! Without it, I honestly think I'd have to back out of the holidays altogether.

    What medications are you on?

    Please (and I know this is very hard) try to relax. One trick I use at bedtime is to concentrate on just breathing. Slower and slower and slower. It helps me alot.

    And talk to your doctor about possible something for anxiety. It will really help!

    We're always here if ya just want to talk!

    Shelley
  7. springlakeorphan

    springlakeorphan New Member

    Thank you both for responding. I need to update my profile.
    I hate to list all the drugs I am on. When I see it in writing, it makes me feel like a dopehead.I do take Lexapro for depression-fibro.Tramadol for pain. Lyrica and Zanaflex .Mirapex for RLS. I also take Adderol to help with the fatigue when it's really bad.
    I have fibro and cfs. I just had an emg and 3 mri's. I have carpul tunnel in both wrists. Herniated disc. Ruptured disc and lots of bone spurs in my spine. One doctor told me that I have the spine of an 85 year old woman. So yes, I am in much pain! This "spell" I am in is very unusual and going on way too long. I have an appointment with my pain management dr. after Christmas. zI'll try and hold it together till then.
    Have a lovely holiday and many hugs to you both!!Mary
  8. kjfms

    kjfms Member

    It could be your medication please call your physician/pharmacist as soon as you can and discuss this with him/her. Also please do not drink alcohol with you medication as someone advised.

    Here is the possible reaction from Drug Digest




    1 interaction(s) were found for the drugs you selected.
    You searched for interactions between the following drugs:

    Adderall
    Lexapro
    Mirapex
    Tramadol
    Zanaflex

    (Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported.

    This information is provided only for your education and for you to discuss with your personal healthcare provider.)

    ESCITALOPRAM (in Lexapro) may interact with TRAMADOL

    Both escitalopram and tramadol have an effect on serotonin, a chemical that is found in the brain.

    Excess levels of serotonin in the brain may cause serious or potentially life-threatening side effects.

    Early signs of this problem include increased confusion and restlessness.

    Other possible symptoms may include weakness, fever, nausea, and anxiety.

    In rare cases, high levels of serotonin in the brain may cause severe complications like seizures, stroke, and even death.

    If escitalopram and tramadol are used together, your doctor may want to closely monitor you for side effects.

    Ask your healthcare provider about these drugs and this potential interaction as soon as possible.

    This interaction is poorly documented and is considered major in severity.


    I wish you the best of luck and hope you do follow up on this possible interaction I would not take this lightly if it were me.

    Take care,

    Karen :)







  9. springlakeorphan

    springlakeorphan New Member

    Dear Karen--You probably saved my life!!!Oh my goodness-last night I was up with "the whole body jerks".Terrifing-you've no idea. Thank you!!!Thank you!!THANK YOU!!!!
    I get all of my RX's at the same place so I would have thought the computer would have kicked out this info.
    Please know what you did for me is why I belive in Christmas! God Bless.
    Huck-thank you for being here. Maybe I am not going crazy.Have a wonderful day!
    Much love to you all, Mary
  10. kjfms

    kjfms Member

    Bless you heart I have been thinking about you and I am so glad you saw my post to you. I bet you have been one sick gal.

    No Mary you are not going crazy and I do not know why the computer didn't pick up on this but it does seem to becoming such a problem these days.

    This is the reason I always check for myself just in case of something like this.

    It is one of my biggest hopes that everyone on this board will start checking for interactions on their own and become more involved in their medication awareness.

    The site I use -- listed below -- is a must have for anyone taking medications -- prescribed, over-the-counter, supplements, or herbals.

    Oh here is the site where I entered you medications and found the information -- you can add it to your favorites so next time some new drug is added to your medication regimen you can have a little peace of mind.

    http://www.drugdigest.org/DD/Interaction/ChooseDrugs

    Make sure you call your physician and discuss this -- I would even give the Web Site to him/her and suggest they use it -- hey it couldn't hurt and may even help once you explain your experience. Sorry I do not mean to preach I just worry...

    Mary I am so glad you are OK and please take care of you,

    Karen :)
    [This Message was Edited on 12/25/2006]
  11. joyfully

    joyfully New Member

    First, I want you to begin to DELEGATE. NO WHERE is it written that the woman of the household has to do everything. That is a myth.

    Second, I want you to make an appointment with your doctor and tell him what is going on. You need to rule out that there is something biological like a low thyroid, etc.

    Third, we demand too much of ourselves around the Holidays. We are our own worst enemy.

    Fourth, have you changed any of your medications lately? Has your doctor increased or decreased an existing medication?

    Are you suddenly taking a generic of a medication that you have previously taken the "brand name"? Eg. Zoloft has recently come out with a generic , and some people are finding it far less effective than the brand name.